On closed and inductively closed images of products of metric spaces

Boris S. Klebanov

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 381-388
  • ISSN: 0011-4642

How to cite

top

Klebanov, Boris S.. "On closed and inductively closed images of products of metric spaces." Czechoslovak Mathematical Journal 38.3 (1988): 381-388. <http://eudml.org/doc/13712>.

@article{Klebanov1988,
author = {Klebanov, Boris S.},
journal = {Czechoslovak Mathematical Journal},
keywords = {-extension; closed images of products of metric spaces; - spaces; q-space; dyadic space; paracompact p-space},
language = {eng},
number = {3},
pages = {381-388},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On closed and inductively closed images of products of metric spaces},
url = {http://eudml.org/doc/13712},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Klebanov, Boris S.
TI - On closed and inductively closed images of products of metric spaces
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 381
EP - 388
LA - eng
KW - -extension; closed images of products of metric spaces; - spaces; q-space; dyadic space; paracompact p-space
UR - http://eudml.org/doc/13712
ER -

References

top
  1. Engelking R., General Topology, Warsaw, PWN, 1977. (1977) Zbl0373.54002MR0500780
  2. Michael E., 10.1007/BF02759940, Israel J. Math. 2 (1964), pp. 173-176. (1964) Zbl0136.19303MR0177396DOI10.1007/BF02759940
  3. Bacon Ph., 10.2140/pjm.1970.32.587, Pacific J. Math. 32 (1970), pp. 587-592. (1970) MR0257975DOI10.2140/pjm.1970.32.587
  4. Lašnev N. S., On quotient mappings of topological spaces, (Russian), Dokl. Akad. Nauk SSSR 201 (1971), pp. 531-534 (Soviet Math. Dokl. 12 (1971), pp. 1674-1677). (1971) MR0292015
  5. Čertanov G. I., On closed mappings, (Russian), Vestn. Mosk. Univ. Ser. I, 1979, No 4, pp. 20-23 (Mosc. Univ. Math. Bull. 34, 1979, No. 4, pp. 18-21). (1979) MR0563026
  6. Pasynkov B. A., On spaces with a bicompact group of transformations, (Russian), Dokl. Akad. Nauk SSSR 231 (1976), pp. 39-42 (Soviet Math. Dokl. 17 (1976), pp. 1522-1526). (1976) Zbl0352.54019MR0440520
  7. Arhangeľskii A. V., Ponomarev V. I., The foundations of general topology in problems and exercises, (Russian), Moscow, "Nauka", 1974. (1974) MR0239550
  8. Filippov V. V., On the perfect image of a paracompact feathery space, (Russian), Dokl. Akad. Nauk SSSR 176 (1967), pp. 533-535 (Soviet Math. Dokl. 8 (1967), p. 1151-1153). (1967) Zbl0167.51202MR0222853
  9. Borges С. J., 10.2140/pjm.1966.17.1, Pacific J. Math. 17 (1966), pp. 1-16. (1966) Zbl0175.19802MR0188982DOI10.2140/pjm.1966.17.1
  10. Klebanov B. S., On the metrization of ϕ -spaces, (Russian), Dokl. Akad. Nauk SSSR 246 (1979), pp. 809-812 (Soviet Math. Dokl. 20 (1979), pp. 557-560). (1979) Zbl0432.54025MR0543537
  11. Arhangeľskii A. V., An approximation of the theory of dyadic bicompacta, (Russian), Dokl. Akad. Nauk SSSR 184 (1969), pp. 167-770 (Soviet Math. Dokl. 10 (1969), pp. 151-154). (1969) MR0243485
  12. Klebanov B. S., Closed and inductively closed images of products of metric spaces, (Russian), Seminar in General Topology, Moscow University Publishers, Moscow, 1981, pp. 114-134. (1981) Zbl0504.54011MR0656953

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.